Predinsone Wall

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

broomhilda
Veteran Member


Date Joined May 2007
Total Posts : 1488
   Posted 10/19/2007 7:57 PM (GMT -7)   
Went to the GP today with all my latest complaints.  Sed Rate was up by 23 points which is why I'm in a flare.  Yippeee!  Still doing the immuran & humira (injection tonight).  I can't seem to taper down past the 10mg maintenance dose of the pred without getting D.  Hisssss....have any of you guys been in a position of being steroid dependent for this "crappy" disease?  Any other suggestions on my regime of meds?  I do probiotics, yogurt, can't tolerate fiber supplements, little to no sugar, no caffeine, no trigger foods, low fiber/residue diet, lots of water, lots of organics & little processed foods!  What am I missing here?!  Must admit work stress level has been unbelievable the last two weeks, but I am normally an even keeled person and let things roll off my back pretty easily.  I'm frustrated and can't wait for the humira to kick in.  I'm trying NOT to increase the pred!  I want off that stuff!
Dx'd Jan'06, 1st Resection 7/06, Predinsone, Humira, Imuran, B12 injections, Nexium. Secondary conditions: Psorasis, Acne, Fatigue, Joint Pain, Lactose Intolerant, gallstones, fibroid cysts, peri-menopausal.


thenay
Regular Member


Date Joined May 2006
Total Posts : 167
   Posted 10/19/2007 8:11 PM (GMT -7)   
Yea Prednisone is horrible huh, i'm going thru crazy issues with it right now.
I can't say what you can do on how to get off it without the D but one idea is try imodium but since your in a flare up I wouldn't.
You don't want an obstruction over it if thats possible.

I hope things get better for you. D is the worse thing to happen I find, and annoying. I share your feeling of "crap" ;)
DX with CD May 2006 @ age 22
Tried Pentasa and Entocort, worked for a yr and a bit
Now on prednisone 40mg and going crazy!


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 10/20/2007 3:17 AM (GMT -7)   
Hi I figure you are missing me. Not really I don't know you seem to have the bases covered. How long you been on yogurt? I see you are taking Imuran with your Hum is that always how it is given with the two together? How long you been on Hum now ? I guess maybe it's a matter of letting it run it's course. The cold I had sure sent me running to the bathroom. I am feeling better now and back on the pred. 20 so up with the coons this morning two of them out on my step eating the bird food.Hope you improve soon. lol gail

huckleberry
Regular Member


Date Joined Sep 2007
Total Posts : 317
   Posted 10/20/2007 7:23 AM (GMT -7)   
broomhilda:

I'm having the same issue (at the 20 mg Pred dose) and now may need to increase again. My GI upped my Immodium, which seemed weird to me (I started a separate post about this). You and I are eating a similar diet. It's frustrating!

Hope you get past the "wall" soon and that the other meds kick in for you.
44 years old, newly diagnosed after an 8-day hospitalization in September 2007 but symptoms for several years before that.
Medications: Pentasa, Prednisone (tapering), Cipro, Prilosec.
Supplements: probiotics, calcium, vitamin C, vitamin E and a multi-vitamin.
History of hypothyroid (dx 2004, taking Synthroid) and gall bladder surgery (1997).
Single working mom to three wonderful kids, ages 9 to 15.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 9:13 AM (GMT -7)
There are a total of 2,733,490 posts in 301,128 threads.
View Active Threads


Who's Online
This forum has 151264 registered members. Please welcome our newest member, bvail.
333 Guest(s), 11 Registered Member(s) are currently online.  Details
john16, schoolpsych, Starlight*, Faustmann, ASAdvocate, DennisinNY, maria2016, ks1905, Traveler, kodaska, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer